# SDR FDEA201108263518

- Difficulty date: August 26, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 651633017
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL BS 870 LBL 25 VERT STIFFENER CORRODED AT TOP AND APPROX HALF WAY TO SHELF.  REMOVED VERTICAL STIFFENER DAMAGE IAW B727 SRM 51-30-2 LOCATED NEW STIFFENER   DIM: 57 5/8" IAW B727 SRM 53-10-2 FIG 5, SRM 51-30-5, AND INSTALLED NEW VERTICAL STIFFENER IAW SRM 51-30-2 & DWG 65-16330.
